Notre Dame Journal of Formal Logic

On the interpretability of arithmetic in set theory.

George E. Collins and J. D. Halpern

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 11, Number 4 (1970), 477-483.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093894080

Digital Object Identifier
doi:10.1305/ndjfl/1093894080

Mathematical Reviews number (MathSciNet)
MR0295908

Zentralblatt MATH identifier
0185.01601

Subjects
Primary: 02G99

Citation

Collins, George E.; Halpern, J. D. On the interpretability of arithmetic in set theory. Notre Dame J. Formal Logic 11 (1970), no. 4, 477--483. doi:10.1305/ndjfl/1093894080. https://projecteuclid.org/euclid.ndjfl/1093894080


Export citation